# SDR 95ZZZW419

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 370
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN INTERIOR HAS SURFACE CORROSION ON I/B AND O/B SIDES OF CABIN FLOOR ANGLE AT FS 370, AT APPROX STR 17R.  REMOVED ANGLE PER SRM 51-30-2.  REMOVED CORROSION AROUND ANGLE AREA PER SRM 51-10-6.  MAT LOSS 0.002, FABRICATED ANGLE PER SRM 51-10-1 MAT .2024-T3 .063 84 INCHES BY 63 INCHES.  TOTAL CYCLES 29235.
